I have been taking thyroid medicine for years, probably 10 or more, I also have been taking Prednisone for the past 2 1/2 years. I have been weaning off the steroids and am down to 3 mg. I am beginning to "feel" all the pain I had before I ever began the steroid treatment but now with some new issues. Last Dec. I got really sick with bronchitus and was put on a large dosage of Steroids. It was at least a month I could not stop coughing. I did breathing treatments with a nubulizer and finally quit coughing but it took another month before I finally felt as if I was past the bronchitus. I have problems breathing at night due to sinus drainage and now I am having pain under my chin. I have a double chin which feels "fatty" but no lumps and is sore to the touch right where it meets the neck. Would someone have any idea what this might be and oh yes, I tried to do a breathing treatment the other day and the first few times I inhaled the medicine it hurt? Not in my lungs, but above where your Adam's apple would be? Thank you for any help- Bobbi
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.